# SDR 08FDEA01884

- Difficulty date: May 19, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: A5724105900100
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPAR AREA, TOP SKIN STIFFENER AT WIAX 13-9 HAS A CRACK.  MATERIAL ID FOR THE REPAIR IS 7075-T6 0.110 60-7018 EXTRUSION PO 566980.6 IAW A300-600 SRM 57-51-11, FIG 207 AND DWG NR A57241059.  FABBED REPAIR ANGLE IAW A300-600 SRM 57-51-11, FIG 207.  ALODINED AND PRIMED IAW A300-600 SRM 1-21-10, PG 3, AND 51-23-10,  PG 24.  INSTALLED REPAIR IAW A300-600 SRM 57-51-11, FIG 207 AND SRM 51-40-21, PG 7.
